PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 2 | 209-227
Tytuł artykułu

On distance local connectivity and vertex distance colouring

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we give some sufficient conditions for distance local connectivity of a graph, and a degree condition for local connectivity of a k-connected graph with large diameter. We study some relationships between t-distance chromatic number and distance local connectivity of a graph and give an upper bound on the t-distance chromatic number of a k-connected graph with diameter d.
Wydawca
Rocznik
Tom
27
Numer
2
Strony
209-227
Opis fizyczny
Daty
wydano
2007
otrzymano
2005-09-15
poprawiono
2007-05-18
zaakceptowano
2007-05-18
Twórcy
  • Department of Mathematics, University of West Bohemia and Institute for Theoretical, Computer Science (ITI), Charles University, Univerzitni 22, 306 14 Pilsen, Czech Republic
Bibliografia
  • [1] P. Baldi, On a generalized family of colourings, Graphs Combin. 6 (1990) 95-110, doi: 10.1007/BF01787722.
  • [2] J.A. Bondy and U.S.R. Murty, Graph Theory with Applications (Macmillan, London and Elsevier, 1976).
  • [3] G. Chartrand and R.E. Pippert, Locally connected graphs, Cas. pro pestování matematiky 99 (1974) 158-163.
  • [4] A. Chen, A. Gyárfás and R.H. Schelp, Vertex coloring with a distance restriction, Discrete Math. 191 (1998) 83-90, doi: 10.1016/S0012-365X(98)00094-6.
  • [5] P. Holub and L. Xiong, On Distance local connectivity and the hamiltonian index, submitted to Discrete Math.
  • [6] S. Jendrol' and Z. Skupień, Local structures in plane maps and distance colourings, Discrete Math. 236 (2001) 167-177, doi: 10.1016/S0012-365X(00)00440-4.
  • [7] F. Kramer and H. Kramer, Un problème de coloration des sommets d'un graphe, C.R. Acad. Sci. Paris Sér. A-B 268 (1969) A46-A48.
  • [8] F. Kramer and H. Kramer H, On the generalized chromatic number, Ann. Discrete Math. 30 (1986) 275-284.
  • [9] T. Madaras and A. Marcinová, On the structural result on normal plane maps, Discuss. Math. Graph Theory 22 (2002) 293-303, doi: 10.7151/dmgt.1176.
  • [10] Z. Ryjácek, On a closure concept in claw-free graphs, J. Combin. Theory (B) 70 (1997) 217-224, doi: 10.1006/jctb.1996.1732.
  • [11] Z. Skupień, Some maximum multigraphs and edge/vertex distance colourings, Discuss. Math. Graph Theory 15 (1995) 89-106, doi: 10.7151/dmgt.1010.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1356
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.